# SDR AALA20021807

- Difficulty date: December 10, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN STATION 1380 ABOUT L14R HAS CRACK.  INSTALLED DOUBLER PRE SRM 53-01 FIG 2 AND AARD 53-30-00-02.  (M)
